Differential-Algebraic Approach to Linear Programming

Research output: Journal Publications and ReviewsRGC 21 - Publication in refereed journalpeer-review

2 Scopus Citations
View graph of relations

Author(s)

Detail(s)

Original languageEnglish
Pages (from-to)443-470
Journal / PublicationJournal of Optimization Theory and Applications
Volume114
Issue number2
Publication statusPublished - Aug 2002
Externally publishedYes

Abstract

This paper presents a differential-algebraic approach for solving linear programming problems. The paper shows that the differential-algebraic approach is guaranteed to generate optimal solutions to linear programming problems with a superexponential convergence rate. The paper also shows that the path-following interior-point methods for solving linear programming problems can be viewed as a special case of the differential-algebraic approach. The results in this paper demonstrate that the proposed approach provides a promising alternative for solving linear programming problems.

Research Area(s)

  • differential-algebraic equations, dynamic systems, linear programming

Citation Format(s)

Differential-Algebraic Approach to Linear Programming. / Xiong, M.; Wang, J.; Wang, P.
In: Journal of Optimization Theory and Applications, Vol. 114, No. 2, 08.2002, p. 443-470.

Research output: Journal Publications and ReviewsRGC 21 - Publication in refereed journalpeer-review